Feng Zhaosheng FENG Zhaosheng


Department of Mathematics, Texas A&M University (2002年 CiNii収録論文より)

Search authors sharing the same name

Articles:  1-1 of 1

  • Exact Solutions to the Burgers-Korteweg-de Vries Equation

    FENG Zhaosheng

    In this letter, we propose a new approach to studying the one- and two-dimensional Burgers-Korteweg-de Vries equation. The results indicate that the solutions obtained in the literature are either par …

    Journal of the Physical Society of Japan 71(1), 1-4, 2002-01-15

    J-STAGE  References (25)

Page Top